# SDR COMA9910144

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF 1C TASK 28-01, THE LEFT WING STRINGER NR 10 WAS FOUND CRACKED AT FASTENER HOLE LOCATION APPROXIMATELY SIX INCHES INBOARD OF RIB NR 8.  THE CRACK WAS REPAIRED PER EMB120 SRM 57-20-03, FIGURE 201 AND EMBRAER REPAIR NR SST-2296/99, DATED SEPTEMBER 7, 1999.
